# SDR SWAA2022031033476

- Difficulty date: August 3, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221BF AFT LH CORNER BROKEN / REPAIRED AFT LH CORNER OF FWD PASSENGER CABIN FLOOR PANEL 221BF PER SRM 53-00-50-2R-6. DAMAGE WAS BEYOND ALLOWABLE LIMITS PER SRM 53-00-50-1A-1 PARA 4E(2).
